Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 50, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2018, 4:46 PM CDT for Chambers County, Tallapoosa County, Alabama. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 4:46 PM CDT (21:46 UTC)
- Expired
- Jun 22, 2018, 5:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chambers County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 56 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:48 PM CDT | TSTM WND DMG | 2 E Jacksons' Gap, AL | TREE DOWN AT EAGLE CREEK ROAD AND CROUCH ROAD. |
| Jun 22, 4:48 PM CDT | TSTM WND DMG | 4 Nne Dadeville, AL | TREES DOWN ON DUDLEYVILLE ROAD AND MCKELVEY STREET. |
| Jun 22, 5:00 PM CDT | TSTM WND DMG | 3 S Penton, AL | 911 DISPATCH CENTER REPORTS MULTIPLE POWER LINES DOWN IN VARIOUS AREAS. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
395
WUUS54 KBMX 222146
SVRBMX
ALC017-123-222230-
/O.NEW.KBMX.SV.W.0050.180622T2146Z-180622T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
446 PM CDT FRI JUN 22 2018
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Tallapoosa County in east central Alabama...
Chambers County in east central Alabama...
* Until 530 PM CDT.
* At 446 PM CDT, severe thunderstorms were located along a line
extending from near Dadeville to near Chambers County Lake, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dadeville, Lafayette, Stroud, La Fayette, Jacksons' Gap, Post Oak
Forks, Denson, Amity Park, Trammel Crossroads, Ridge Grove,
Buffalo, Chambers County Lake, Fredonia, Veasey Creek Park, Penton,
West Chambers, Sparkling Springs, Huguley, Daviston and Southern
Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3280 8529 3286 8586 3311 8568 3311 8565
3306 8522 3294 8520
TIME...MOT...LOC 2146Z 245DEG 34KT 3288 8575 3283 8531
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite3 follow-up statements
587
WWUS54 KBMX 222156
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
456 PM CDT FRI JUN 22 2018
ALC017-123-222230-
/O.CON.KBMX.SV.W.0050.000000T0000Z-180622T2230Z/
Tallapoosa AL-Chambers AL-
456 PM CDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN TALLAPOOSA AND CENTRAL CHAMBERS COUNTIES...
At 456 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Trammel Crossroads to Lakeview, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lafayette, Stroud, La Fayette, Chambers County Lake, Fredonia, Post
Oak Forks, Veasey Creek Park, Denson, Amity Park, Penton, Trammel
Crossroads, Ridge Grove, Buffalo, Sparkling Springs, Huguley,
Daviston, Southern Harbor, Rocky Point and Stroud Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Birmingham.
&&
LAT...LON 3282 8528 3289 8573 3311 8568 3311 8565
3306 8522 3294 8520
TIME...MOT...LOC 2156Z 238DEG 36KT 3299 8565 3294 8521
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite620
WWUS54 KBMX 222207
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
507 PM CDT FRI JUN 22 2018
ALC123-222217-
/O.CAN.KBMX.SV.W.0050.000000T0000Z-180622T2230Z/
Tallapoosa AL-
507 PM CDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TALLAPOOSA COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3290 8523 3295 8559 3310 8559 3306 8522
3294 8520
TIME...MOT...LOC 2207Z 245DEG 34KT 3303 8554 3298 8510
$$
ALC017-222230-
/O.CON.KBMX.SV.W.0050.000000T0000Z-180622T2230Z/
Chambers AL-
507 PM CDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN CHAMBERS COUNTY...
At 507 PM CDT, severe thunderstorms were located along a line
extending from near Trammel Crossroads to near Lagrange, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Stroud, Fredonia, Post Oak Forks, Veasey Creek Park, Denson, Amity
Park, Penton, Trammel Crossroads, Buffalo, Sparkling Springs,
Southern Harbor, Rocky Point and Stroud Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Birmingham.
&&
LAT...LON 3290 8523 3295 8559 3310 8559 3306 8522
3294 8520
TIME...MOT...LOC 2207Z 245DEG 34KT 3303 8554 3298 8510
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite394
WWUS54 KBMX 222221
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
521 PM CDT FRI JUN 22 2018
ALC017-222231-
/O.EXP.KBMX.SV.W.0050.000000T0000Z-180622T2230Z/
Chambers AL-
521 PM CDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHAMBERS COUNTY WILL
EXPIRE AT 530 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3290 8523 3295 8559 3310 8559 3306 8522
3294 8520
TIME...MOT...LOC 2221Z 245DEG 34KT 3308 8541 3303 8497
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:02 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 22, 3:02 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 302 PM CDT Fri Jun 22 2018 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... This afternoon and early evening. An upper level low remains to the north near the border of Illinois and Indiana state line while an occluded low was analyzed over eastern Illinois. A stationary front extended east of the triple point across the Ohio River Valley and into West Virginia and Virginia. A cold front extended from the triple point southeast into Kentucky and stretched southwest into west Tennessee and into central Arkansas. Cloud cover has helped to limit destabilization in the lower levels and this has kept the stronger storms more isolated. There still remains potential for a few severe thunderstorms with damaging wind being the primary risk. There remains a non zero tornado threat but the risk remains minimal. Fast storm motions from 30-40 mph is helping to reduce the risk of localized flooding despite rain rates averaging from 1.00 to 1.50 inches per hour. Deep layer unidirectional wind shear will continue to support organized convection with higher longevity than typical summertime convection. Storm-relative helicity values observed on the 12Z sounding were supportive of some broad storm-scale rotation as has been exhibited recently in storms that moved across Pickens and into Tuscaloosa County. A brief tornado can not be entirely ruled out, especially where storms interact with low-level boundaries where low-level directional shear will be maximized. An outflow boundary from convection last evening drifted south to near the U.S. Highway 80 corridor this morning and this boundary is now observed by radar lifting northeast and is acting as a focus for shower and thunderstorm activity across our southwest and south-central counties. Meanwhile, we expect ongoing activity to continue to move generally east across central Alabama through late afternoon. 05 .LONG TERM... Saturday through Thursday. The southern extent of moderate westerly flow at 500mb will reside over North Alabama on Saturday along with a thermal gradient associated with prior convection. Warm advection and lift near this feature should continue to serve as a focus for showers and storms with the highest chances across the North. After Saturday, the 500mb pattern will become more typical of summer, and the aforementioned thermal gradient should retreat northward on Sunday as higher heights develop across the Deep South. Convection should be isolated and limited to north of Interstate 20. Rain chances may slowly increase for Monday through Thursday as the ridge weakens. 87/Grantham && .AVIATION... 18Z TAF Discussion. Conditions will now begin to deteriorate across the area as showers and storms begin to move into the area. Look for impacts at TCL and within the hour and then EET, ASN, and ANB by 19 to 20Z. Look for the impacts to begin at MGM and TOI after 23Z. Thunderstorms will not persists in a area for long so went with generally only 2 to 3 hours with each tempo. Drier tonight with low clouds developing after 8Z. Another MCS will move into the area late morning, generally across the north, so added in prob30 for the northern sites for TSRA after 16Z. 16 && .FIRE WEATHER... Relatively high rain chances will continue through Saturday especially across the northern half of the area. Patchy fog may develop in the overnight and early morning hours where rainfall occurs. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 69 88 71 92 71 / 50 60 20 20 30 Anniston 70 89 71 92 72 / 60 60 10 10 20 Birmingham 72 90 73 93 73 / 40 50 10 10 20 Tuscaloosa 72 93 74 94 74 / 40 40 10 10 10 Calera 72 90 73 92 73 / 50 40 10 10 10 Auburn 71 89 73 91 73 / 60 40 10 10 10 Montgomery 74 93 74 94 74 / 60 30 10 10 10 Troy 74 92 73 92 73 / 50 20 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 22, 4:38 AM CDT, 12 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 438 AM CDT Fri Jun 22 2018 ALZ011>015-017>050-231245- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 438 AM CDT Fri Jun 22 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. There is a risk of severe storms this afternoon and evening across all of Central Alabama. However, the favored area for severe storms will be along the I-20 corridor with the main threat being damaging straight line winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today and this evening.
In the hours before
Special weather statement, Jun 22, 3:59 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Birmingham AL
359 PM CDT FRI JUN 22 2018
ALZ037-038-047-222130-
Lee AL-Tallapoosa AL-Chambers AL-
359 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEE...SOUTHEASTERN
TALLAPOOSA AND SOUTHWESTERN CHAMBERS COUNTIES UNTIL 430 PM CDT...
At 359 PM CDT, Doppler radar was tracking a strong thunderstorm near
Notasulga, moving northeast at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Auburn, Opelika, Camp Hill, Notasulga, Waverly, Oak Bowery, Liberty
City, Loachapoka, Roxana and Reeltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3273 8536 3256 8564 3257 8566 3258 8566
3258 8569 3260 8571 3258 8572 3258 8580
3261 8584 3284 8559
TIME...MOT...LOC 2059Z 232DEG 38KT 3262 8569
89^GSatterwhiteSpecial weather statement, Jun 22, 4:00 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
400 PM CDT FRI JUN 22 2018
ALZ036-222130-
Coosa AL-
400 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOSA COUNTY UNTIL
430 PM CDT...
At 400 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pentonville, or near Rockford, moving east at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Rockford, Equality, Speed, Pentonville, Highway 9 and Highway 22,
Cottage Grove, Nixburg, Western Lake Martin, Fishpond, Hissop and
Ray.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3279 8601 3276 8601 3275 8614 3276 8628
3288 8631 3295 8601 3282 8601 3280 8600
TIME...MOT...LOC 2100Z 255DEG 23KT 3281 8624
89^GSatterwhiteSpecial weather statement, Jun 22, 4:28 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Birmingham AL 428 PM CDT FRI JUN 22 2018 ALZ036-043-222200- Coosa AL-Elmore AL- 428 PM CDT FRI JUN 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELMORE AND SOUTHEASTERN COOSA COUNTIES UNTIL 500 PM CDT... At 428 PM CDT, Doppler radar was tracking a strong thunderstorm near Jordan Lake, or 11 miles northwest of Wetumpka, moving east at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Equality, Deatsville, Eclectic, Speed, Santuck, Titus, Weoka Mills, Jordan Lake, Ten Cedar Estates, Dexter, Nixburg, Western Lake Martin, Holtville, Central, Jordan Dam and Speigner. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3273 8641 3284 8607 3265 8601 3256 8641 TIME...MOT...LOC 2128Z 253DEG 28KT 3265 8635 75
Special weather statement, Jun 22, 4:31 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Birmingham AL 431 PM CDT FRI JUN 22 2018 ALZ032-033-222200- Hale AL-Perry AL- 431 PM CDT FRI JUN 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PERRY AND SOUTHEASTERN HALE COUNTIES UNTIL 500 PM CDT... At 431 PM CDT, Doppler radar was tracking a strong thunderstorm over Newbern, or 7 miles southeast of Greensboro, moving east at 20 mph. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Newbern and Folsom. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3254 8761 3263 8762 3271 8737 3253 8733 TIME...MOT...LOC 2131Z 262DEG 16KT 3260 8754 05
Special weather statement, Jun 22, 4:32 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
432 PM CDT FRI JUN 22 2018
ALZ028-036>038-043-047-222200-
Lee AL-Tallapoosa AL-Clay AL-Coosa AL-Elmore AL-Chambers AL-
432 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELMORE...
NORTHWESTERN LEE...TALLAPOOSA...SOUTHERN CHAMBERS...EASTERN COOSA AND
SOUTHERN CLAY COUNTIES UNTIL 500 PM CDT...
At 432 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Goodwater to Eastern Lake
Martin to Oak Bowery. Movement was northeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Opelika, Alexander City, Dadeville, Lineville, Ashland, Goodwater,
Camp Hill, Kellyton, Lafayette, La Fayette, Jacksons' Gap, New Site,
Waverly, Goldville, Martin Dam, Sturkie, Trammel Crossroads, Buffalo,
Hillabee Creek and Western Lake Martin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3270 8543 3266 8602 3284 8608 3317 8607
3340 8576 3317 8565 3311 8565 3311 8562
3304 8559 3297 8520
TIME...MOT...LOC 2132Z 227DEG 26KT 3311 8595 3282 8588 3276 8546
75Local storm report, Jun 22, 4:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG 3 ESE YATES DAM 32.56N 85.85W
06/22/2018 TALLAPOOSA AL EMERGENCY MNGR
TREE DOWN ON ROADWAY AT GREENWOOD ROAD AND
GAMMILS STORE ROAD. WIND ESTIMATED 40-50 MPH
PER RADAR.
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 11:12 AM CDT | Special Weather Statement | BMX | Lamar | 33 min |
| Jun 22, 11:40 AM CDT | Special Weather Statement | BMX | Lamar | 35 min |
| Jun 22, 12:43 PM CDT | Special Weather Statement | BMX | Walker | 32 min |
| Jun 22, 1:14 PM CDT | Special Weather Statement | BMX | Pickens | 31 min |
| Jun 22, 1:40 PM CDT | Special Weather Statement | BMX | Fayette | 35 min |
| Jun 22, 2:06 PM CDT | Special Weather Statement | BMX | St. Clair | 24 min |
| Jun 22, 2:08 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 37 min |
| Jun 22, 2:35 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 25 min |
| Jun 22, 2:53 PM CDT | Special Weather Statement | BMX | Jefferson | 37 min |
| Jun 22, 3:03 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 42 min |
| Jun 22, 3:08 PM CDT | Special Weather Statement | BMX | Greene, Hale | 52 min |
| Jun 22, 3:18 PM CDT | Special Weather Statement | BMX | Hale | 27 min |
| Jun 22, 3:59 PM CDT | Special Weather Statement | BMX | Lee | 31 min |
| Jun 22, 4:00 PM CDT | Special Weather Statement | BMX | Coosa | 30 min |
| Jun 22, 4:28 PM CDT | Special Weather Statement | BMX | Elmore | 32 min |
| Jun 22, 4:31 PM CDT | Special Weather Statement | BMX | Perry | 29 min |
| Jun 22, 4:32 PM CDT | Special Weather Statement | BMX | Chambers, Clay, Tallapoosa | 28 min |
| Jun 22, 4:59 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 28 min |
| Jun 22, 5:03 PM CDT | Special Weather Statement | BMX | Shelby | 27 min |
| Jun 22, 5:15 PM CDT | Special Weather Statement | BMX | Randolph | 30 min |
| Jun 22, 5:44 PM CDT | Special Weather Statement | BMX | Macon | 31 min |
| Jun 22, 5:53 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 27 min |
| Jun 22, 6:23 PM CDT | Special Weather Statement | BMX | Macon | 37 min |
| Jun 22, 6:25 PM CDT | Special Weather Statement | BMX | Winston | 35 min |
| Jun 22, 6:43 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 19 min |
| Jun 22, 6:48 PM CDT | Special Weather Statement | BMX | Lee | 27 min |
| Jun 22, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 14 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.